# SDR AALA20071357

- Difficulty date: July 26, 2007
- Submitted: August 3, 2007
- Operation: Air carrier
- Aircraft: N694AN
- Make and model: Boeing 757223
- Aircraft serial: 26974
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT SEAT 17A INOPERATIVE.  REPLACED LAMP FOR EMERGENCY LIGHT AT SEAT 17A.  SYSTEM GROUND CHECKED NORMAL OPERATION.
